# SDR UIEA2021030600482

- Difficulty date: March 6, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,789 hours, 15,660 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 1291274
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP( TRANSFER TO MDDR 143411 IAW DDG 49-11-01A CAT C DUE DATE 16MAR.  LP 1334244: PERFORMED FIM 49-11 FT 869 FROM BLK 01 TO 27. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. SYSTEM OPERATIONAL. TEST OK. CLEARED MDDR 143411. PLACARD REMOVED. DISPATCH NOTIFIED. )
